Journal of Probability and Statistics

Journal of Probability and Statistics

Publisher: Hindawi Limited
Editor: Dr. Mohammmad Fraiwan Al-Saleh
Online ISSN: 1687-9538, Print ISSN: 1687-952X
Frequency: Annual

Description:

Journal of Probability and Statistics is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of probability and statistics.

Table of Contents

Vol 2016 (2016)

Research Article

Applications of Fuss-Catalan Numbers to Success Runs of Bernoulli Trials
S. J. Dilworth, S. R. Mane
 Vol 2016 (2016), Pagination: 1-13
ABSTRACT |  PDF Abstract Views: 79  |  PDF Views: 0
On a Power Transformation of Half-Logistic Distribution
S. D. Krishnarani
 Vol 2016 (2016), Pagination: 1-10
ABSTRACT |  PDF Abstract Views: 87  |  PDF Views: 0
Properties of Matrix Variate Confluent Hypergeometric Function Distribution
Arjun K. Gupta, Daya K. Nagar, Luz Estela Sanchez
 Vol 2016 (2016), Pagination: 1-12
ABSTRACT |  PDF Abstract Views: 68  |  PDF Views: 0
Variable Selection and Parameter Estimation with the Atan Regularization Method
Yanxin Wang, Zhu Li
 Vol 2016 (2016), Pagination: 1-12
ABSTRACT |  PDF Abstract Views: 74  |  PDF Views: 0
General Results for the Transmuted Family of Distributions and New Models
Marcelo Bourguignon, Indranil Ghosh, Gauss M. Cordeiro
 Vol 2016 (2016), Pagination: 1-12
ABSTRACT |  PDF Abstract Views: 107  |  PDF Views: 0
Classical and Bayesian Approach in Estimation of Scale Parameter of Nakagami Distribution
Kaisar Ahmad, S. P. Ahmad, A. Ahmed
 Vol 2016 (2016), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 90  |  PDF Views: 0
Scan Statistics for Detecting High-Variance Clusters
Lionel Cucala
 Vol 2016 (2016), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 81  |  PDF Views: 0